Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can someone please help me? (iud question)

Ok I got my Mirena put in on Wednesday. When she put it in I was in so much pain I didn't think that I was going to be able to drive home. I ended up driving home because Brian was with me and he was starting to get fussy, so I just wanted to take him home and put him down for his nap. My midwife wrote an RX for Ibprofen which I had my hubby go fill and pick up. I have been taking one every 4-6 hours and sometimes it kills the pain other times it doesnt. I am in so much pain right now that I took the Ibprofen and it's not working and I can feel the oain shooting into my legs and I feel sick to my stomach. What could be wrong?

Also Im not sure about this either, but when I had Brian I had tore a little and ended up having to have stiches (<--sp?). Well now all of a sudden when my stiches were at times it feels like someone is taking a knife and stabbing me. Is that normal or what?

Answer Question
 
rebel_mommy09

Asked by rebel_mommy09 at 3:24 PM on Jun. 7, 2009 in Babies (0-12 months)

Level 3 (19 Credits)
Answers (5)
  • IUDS suck...well atleast the Mirena does...had my SO remove mine...it couldve been placed wrong, but they told me i could cramp and bleed for up to two weeks..my mom just went and had hers removed too, hers gave her an infection. theres soo many differnt things that could go wrong with those. to me theyre not all theyre cracked up to be..and not worth it in the least!! If your still feeling like that on wednesday..that would make it a week, call your doc again. you could have gotten blood clots trapped in ur uterus..and that will cause the pain your talking about!
    sweetstkissez22

    Answer by sweetstkissez22 at 3:28 PM on Jun. 7, 2009

  • No thats not right! You should not be in pain like that!! And infection is very possible! One of my friends got a iud and has been prengnt 5 times and miscarried! I never got it cuz It scared me!
    Anonymous

    Answer by Anonymous at 4:03 PM on Jun. 7, 2009

  • my iud is great. ive had it for almost 2 years. i have the paraguard so i have no extra hormones. i had a little cramping ther same day, but none after that. my periods are heavy and long, but ill take that rather than being pregnant! good luck to you.
    jbirchard

    Answer by jbirchard at 4:35 PM on Jun. 7, 2009

  • Ok, I can't answer the iud questions, but tearing, Its happened to me twice. It also took a while for the tears to heal. I'm talking 6+ months. those pains should go away after a while. Each person is different in the healing process. If you have concerns contact your doctor, thats what they are there for. They may be busy,but that is their job. Good luck to you!

    Anonymous

    Answer by Anonymous at 7:41 PM on Jun. 7, 2009

  • GO TO the doctor as soon as possible, that's not normal. I have a Minera, had some mild cramping and spotting for a week, nothing major.
    Shooting pain in your legs and cramping that bad could mean it's not placed properly, I had to go back in a month to make sure the string was still hanging out, sometimes they can migrate, Call your doctors office and check with the on call guy, I don't think you should wait on this
    wadesmum

    Answer by wadesmum at 10:25 PM on Jun. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.